Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Pristiq Oral.

Overall User Ratings

1346 Total User Reviews

User Reviews

«Previous 686-690 of 750 Next»
Condition: Depression
10/27/2008 11:54:43 PM

Reviewer: Keep on Trying- , 45-54 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 2

Comment:
I switched from Paxil due to weight gain. I hae been on Pristiq for 6 weeks. No weight gain worries...I have stomach cramps and diarrhea soon after taking it. I'm a little more hostile I think, but more active than on Paxil. I am not yet sure if I will stay on it.

Condition: Depression
10/27/2008 2:33:59 PM

Reviewer: Back to Lexapro, 35-44 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
Sorry guys, but this did not work for me. :( I've been on Pristiq for five weeks. For the first time since I was diagnosed with depression 13 years ago, I felt suicidal. I don't like Lexapro for the weight gain but I'm switching back to that. I'd rather have weight gain and be ALIVE. Lexapro worked great for my depression..

Condition: Depression
10/26/2008 5:05:16 PM

Reviewer: butterfli, 45-54 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
NO headaches or sleeplessness. Although I am taking with 300 mg of Wellbutrin - taking 50 mg - have noticed weight gain..can't seem to loose.

Condition: Depression
10/24/2008 3:00:01 PM

Reviewer: 19-24 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
Granted I am only on day 2, I have been having terrible side effects. I take it in the morning, and starting about an hour after taking it for the next 4 or so hours I cannot stop vomiting. I'm dizzy all day and tired, of course until I lay down and try to sleep. The worst part is the hallucination. I have never had a problem with that or self mutilation prior to taking the medication, but ... Show Full Comment

Condition: Depression
10/22/2008 8:41:09 PM

Reviewer: Lisa , 35-44 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
I started taking Pristiq one month ago. I had been on Wellbutrin and Lexapro for years and felt they were no longer working. I am feeling pretty good now, except I am having terrible pain in my back near my rib cage. Is anyone else experiencing this side effect?

«Previous 686-690 of 750 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
highlighted areas of the brain
How well do you know yours?
oatmeal and eggs
The best and worst for you.
dog begging at table
Foods your dog should never eat.
MS Overview
Recognizing symptoms.
mature woman with serious expression
What do you know?
chlamydia
Pictures and facts.
Healthy Snack
13 delicious options.
Take your medication
Separate fact from fiction.
lone star tick
How to identify that bite.
young woman in sun
What to watch for.
woman clutching at stomach
Do you know what's causing yours?

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.